# SDR UALA2010062402254

- Difficulty date: June 22, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 71,516 hours, 20,744 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Part number: 1613555
- Condition: Damaged
- Location: Lt Duct
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT DUCT PRESS FLUCTUATES BY 20 TO 30 PSI DURING DESCENT.  THROTTLES IDLE.  REPLACED HI-STG VLV STILL FLUCTUATES 10-14 PSI. NEED FURTHER TROUBLESHOOTING. NEEDS NEW SUPPLY PRESS HOSE ASSY, B-NUT THREADS DAMAGED. REPLACED LINE, NO HELP. REPLACED HIGH STAGE VALVE, NO HELP. NEEDS FURTHER T.S.   VALVE LOCK IAW MEL REPLACED NR1 ENGINE PRSOV VALVE (SN 1176) AND THE HIGH STAGE PILOT VALVE (PN 3399004, SN 162).
